Read by QxMD icon Read

Galicol baby

M Oberbaum, Noah Samuels, E Ben-Arye, Y Amitai, S R Singer
BACKGROUND: A recent report showed increased frequency of apparent life-threatening events (ALTEs) in infants treated with the homeopathic medication GaliCol-Baby (GCB). The premise was that the ALTEs resulted from toxic effects of the drug's components. We examine an alternative explanation. METHOD: The toxicological literature was searched for known reactions to the various GCB components, noting doses and reported symptoms. Dosage quantities and severity of reaction to the GCB were ranked independently by two groups of physicians, and a dose-response curve was generated...
January 2012: Human & Experimental Toxicology
Fetch more papers »
Fetching more papers... Fetching...
Read by QxMD. Sign in or create an account to discover new knowledge that matter to you.
Remove bar
Read by QxMD icon Read

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"